On the Jacobson radical of constants of derivations

Piotr Grzeszczuk

Abstract

n/a
Author Piotr Grzeszczuk (FCS / DTCS)
Piotr Grzeszczuk,,
- Department of Theoretical Computer Science
Journal seriesJournal of Algebra, ISSN 0021-8693, (A 25 pkt)
Issue year2014
No401
Pages62-75
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.1016/j.jalgebra.2013.11.024
URL http://www.sciencedirect.com/science/article/pii/S0021869313006844
Internal identifier000032375
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)25
Score sourcejournalList
ScoreBUT score = 25.0, 21-12-2018, manual
Ministerial score = 25.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.281; WoS Impact Factor: 2014 = 0.599 (2) - 2014=0.698 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?